# SDR AALA980744

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Component: Eldec
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1741 - DURING CRUISE, NOSE GEAR UNSAFE RED LIGHT ILLUMINATED WITH HYDRAULIC PUMPS ON.  CREW ACCOMPLISHED CHECK LIST AND LANDED DFW WITHOUT FURTHER INCIDENT.  REPLACED NLG PROXIMITY SENSOR.  ACCOMPLISHED PSEU BITE CHECK AND SWUNG GEAR WITH NORMAL INDICATIONS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
